# SDR AALA20111212DFW01

- Difficulty date: December 11, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 43,070 hours, 5,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 31G MISSING EMERGENCY LIGHT SEAT MOUNTED LENS.  REPLACED 31G LENS FOR SEAT MOUNTED EMERGENCY LIGHT.  OPS CHECK NORMAL.
